# SDR UPS04543564

- Difficulty date: December 3, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Locked
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAP ASSY EICAS MESSAGE; FLAPS LOCKED OUT.
